MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. W/O CDX W/BIBAG BLUE STAR; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. W/O CDX W/BIBAG BLUE STAR; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 191130
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 05/07/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that this unknown patient with renal failure (rf) on hemodialysis (hd) utilizing a 2008t hemodialysis system for renal replacement therapy (rrt) suffered a cardiac arrest after recently undergoing hd therapy on (b)(6) 2026.During follow-up, the clinical charge nurse (ccn) reported the patient was very unstable and did not tolerate hemodialysis (exact time not provided).The ccn confirmed the patient was disconnected when the cardiac arrest occurred; however, the machine was sequestered per policy and procedure.The patient was resuscitated; however, they passed away the following day due to their critical condition.The ccn confirmed the 2008t hemodialysis system was evaluated (passed) and was returned to service on (b)(6) 2026.The serious adverse events were reportedly unrelated to any fresenius device(s) and/or product(s) malfunction or deficiency.A fresenius field service technician (fst) was dispatched to perform post-event functional compliance testing on (b)(6) 2026.The 2008t hemodialysis system passed all functional compliance (e.G., self-tests, conductivity, temperature, ph, ultrafiltration pump, fluid removal) and was returned to service the same day.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.Clinical review: a temporal relationship exists between hd therapy utilizing a 2008t hemodialysis system and the serious adverse events of cardiac arrest, as the patient recently underwent hd therapy prior to the cardiac arrest occurring.Additionally, it was reported the patient expired the following day; however, the timeline and clinical details were not provided.Per the ccn, the serious adverse events were unrelated to any fresenius device(s) and/or product(s) malfunction or deficiency.The esrd population continues to have significantly higher mortality, and fewer expected years of life when compared to the general population.Cardiovascular disease accounts for the most deaths among the esrd population, and adults with esrd have mortality rates up to 30-fold higher than the general population.It should be noted that the lack of clinical details precluded a more comprehensive investigation.Based on the information available, the 2008t hemodialysis system can be disassociated from the serious adverse events.There is no allegation or objective evidence indicating a fresenius device(s) and/or product(s) caused or contributed to the serious adverse events.Furthermore, there was no report a fresenius product(s) and/or device(s) failed to meet the users¿ expectations, and post-event testing did not reveal any device issues which would have adverse affected its operation.
 
Event or Problem Description
It was reported that this unknown patient with renal failure (rf) on hemodialysis (hd) utilizing a 2008t hemodialysis system for renal replacement therapy (rrt) suffered a cardiac arrest after recently undergoing hd therapy on (b)(6)2026.During follow-up, the clinical charge nurse (ccn) reported the patient was very unstable and did not tolerate hemodialysis (exact time not provided).The ccn confirmed the patient was disconnected when the cardiac arrest occurred; however, the machine was sequestered per policy and procedure.The patient was resuscitated; however, they passed away the following day due to their critical condition.The ccn confirmed the 2008t hemodialysis system was evaluated (passed) and was returned to service on (b)(6)2026.The serious adverse events were reportedly unrelated to any fresenius device(s) and/or product(s) malfunction or deficiency.A fresenius field service technician (fst) was dispatched to perform post-event functional compliance testing on 8/may/2026.The 2008t hemodialysis system passed all functional compliance (e.G., self-tests, conductivity, temperature, ph, ultrafiltration pump, fluid removal) and was returned to service the same day.
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
2008T HD SYS. W/O CDX W/BIBAG BLUE STAR
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key25278644
Report Number0008030665-2026-00999
Device Sequence Number15949120
Product Code KDI
UDI-Device Identifier00840861102112
UDI-Public00840861102112
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K243237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number191130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Supplement Date Received by Manufacturer08/03/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown